MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW; PUMP INFUSION

HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW; PUMP INFUSION
Catalog Number 30010
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not complete.
 
Event or Problem Description
The event involved a customer allegation of a device with a scorched ground prong on the ac cord.There was no patient involvement and no reports of any adverse patient events or delays in critical therapies while the device was in clinical use.No additional information was provided.
 
Additional Manufacturer Narrative
Testing and investigation found that the ground prong on the ac cord is charred/scorched.The ac cord was plugged into an ac outlet, the ac icon on the device turned on and the device turned on using ac.There was no sparks, burning, or smoke observed.The ac plug was removed and no smells associated with charring/scorching were observed.The electrical issues could not be duplicated and no probable cause could be determined.
 
Event or Problem Description
The event involved a customer allegation of a device with a scorched ground prong on the ac cord.There was no patient involvement and no reports of any adverse patient events or delays in critical therapies while the device was in clinical use.No additional information was provided.Follow-up 1: testing and investigation found that the ground prong on the ac cord is charred/scorched.The ac cord was plugged into an ac outlet, the ac icon on the device turned on and the device turned on using ac.There was no sparks, burning, or smoke observed.The ac plug was removed and no smells associated with charring/scorching were observed.The electrical issues could not be duplicated and no probable cause could be determined.

Brand Name
PLUM 360 DRIVER NEW
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
9615050
zona franca global,
la aurora heredia
CS 
MDR Report Key7124514
Report Number9615050-2017-00148
Device Sequence Number1799194
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-Public+M3353001004051$$+70021786779/16D20170607
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer12/21/2017
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date01/08/2018
Patient Sequence Number1